# SDR UPS97822239

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 423
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING CENTER L/E UPPER DOUBLER AT STA XFS423.0 IS CRACKED.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 57-3-1, 51-1-21.
